# SDR DALA2019031901824

- Difficulty date: March 19, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 38,553 hours, 36,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT ROWS 15-19 ARE INOPERATIVE. MAINTENANCE INSTALLED A SERVICEABLE EMERGENCY LIGHT BATTERY POWER SUPPLY AND BATTERY PER AMM 33-51-03. (LP #5291341)
